Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On radiation for breast cancer, have tingling in legs, burning hands, flaky rash from ankles to thighs post lumpectomy. What could this be?

I had in/out surgery ( lumpectomy ) on June 8. A week after my lower legs began to tingle at night when I tried to sleep. Over the course of a month, my legs have gotten worse and now my hands also burn . Yesterday I noticed both legs have a horrible red/purple rash on them - from my ankles to my thighs. It is not hot or itchy but is sort of flaky. I just started radiation treatment last Thursday. It s bad enough dealing with the breast cancer diagnosis but now I have this. What is it?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
the symptoms which you mentioned are not because of radiation. As a radiation Oncologist i can assure you those are not due to radiation. Have you receiving any chemotherapy? some chemotherapatic drugs can cause the symptoms just like you mentioned. Please consult and take advise from your treating doctor.
Answered: Sat, 28 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor